Show simple item record

dc.contributor.authorShaska, Tony
dc.date.accessioned2017-11-22T18:03:57Z
dc.date.available2017-11-22T18:03:57Z
dc.date.issued2001-05
dc.identifier.citationShaska, T. (2001). Curves of genus 2 with (N, N) decomposable Jacobians. Journal of Symbolic Computation, 31(5), 603-617. https://doi.org/10.1006/jsco.2001.0439en_US
dc.identifier.issn0747-7171, ESSN: 1095-855X
dc.identifier.urihttp://hdl.handle.net/10323/4604
dc.description.abstractLet C be a curve of genus 2 and ψ1: C − → E 1 a map of degree n, from C to an elliptic curveE1 , both curves defined over C. This map induces a degree n map φ1:P1 − → P 1 which we call a Frey–Kani covering. We determine all possible ramifications for φ1. If ψ1:C − → E 1 is maximal then there exists a maximal map ψ2: C − → E 2 , of degree n, to some elliptic curveE2 such that there is an isogeny of degree n2from the JacobianJC to E1 × E2. We say thatJC is (n, n)-decomposable. If the degree n is odd the pair (ψ2, E2) is canonically determined. For n = 3, 5, and 7, we give arithmetic examples of curves whose Jacobians are (n, n)-decomposable.en_US
dc.language.isoen_USen_US
dc.publisherJournal of Symbolic Computationen_US
dc.subjectgenus two curvesen_US
dc.subjectelliptic curvesen_US
dc.titleCurves of genus 2 with (n, n)--decomposable Jacobiansen_US
dc.typePreprinten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record